Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"Theory of Seebeck Coefficient in Multi-Walled Carbon Nanotubes"
written by Shigeji Fujita, James McNabb III, Akira Suzuki,
published by Journal of Modern Physics, Vol.4 No.5, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Add your e-mail address to receive free newsletters from SCIRP.
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top